Go to: Gebeily, M. A. Website


Teaching Assignment and Office Hours

Name: Dr.El-Gebeily, M. A. Phone: 3728 Off. Loc: 5-325 Email: mgebeily@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
 
 
 01:00-02:00
 
 12:10-01:
 
 01:00-02:00
 
 
 
Remark:


Publications

Sno Publications Year Status
[1] M. A. El-Gebeily, B. Mordukhovich, and M. M. Alshahrani, "OPTIMAL CONTROL OF CONSTRAINED SELF-ADJOINT NONLINEAR OPERATOR EQUATIONS IN HILBERT SPACES,".   2015 Submitted
[2] M. A. El-Gebeily, M. M. Alshahrani, and B. Mordukhovich, "Optimal Control of Self-Adjoint Nonlinear Operator Equations in Hilbert Spaces," Applicable Analysis, vol. 93, no. 1, pp. 210-222, 2014.   2014 Published
[3] AlMutawa, J. H. and M. A. El-Gebeily, "?Filtering and identification of a state space model with linear and bilinear interactions between the states?, Advances in Difference Equations vol. 2012:176, DOI:10.1186/1687-1847-2012-176, 2012, with A. Al-Mazrooei, M. El-Gebeily, R. Agarwal," Advances in Difference Equations, 2012.   2012 Published
[4] AlMutawa, J. H. and M. A. El-Gebeily, "O Al-Gahtani, J Al-Mutawa, M El-Gebeily, R Agarwal, The interval versions of the Kalman filter and the EM algorithm, Advances in Difference Equations 2012, 2012:172 DOI:10.1186/1687-1847-2012-172, ( 2012)," Advances in Differential Equations, 2012.   2012 Published
[5] Alshahrani, M. M., M. A. El-Gebeily, and Mordukhovich, B. S., "MAXIMUM PRINCIPLE FOR OPTIMAL CONTROL SYSTEMS GOVERNED BY SINGULAR ORDINARY DIFFERENTIAL OPERATORS IN HILBERT SPACES," Dynamic Systems and Applications, vol. 21, no. 2-3, pp. 219-233, 2012.   2012 Published
[6] El-Gebeily, M. A., Donal O'Regan, and Salim Messaoudi, "Type I operators and the approximation of singular two-point boundary value problems," Applied Mathematics and Computation, vol. 216, no. 12, pp. 3433-3438, 2010.   2010 Published
[7] El-Gebeily, M. A., Donal O'Regan, and Juan Nieto, "Monotone Iterative Methods for Stationary and Time dependent Problems," Journal of Computational and Applied Mathematics, vol. 233, no. 9, pp. 2359-2404, 2010.   2010 Published
[8] El-Gebeily, M. A. and Donal O'Regan, "The boundary conditions description of type I domains," Glasgow Mathematical Journal, vol. 52, pp. 619-633, 2010.   2010 Published
[9] M. A. El-Gebeily, K. M. Furati, Donal O'Regan, and Ravi Agarwal, "On the Approximation of Nonlinear Singular Self-Adjoint Second Order Boundary Value Problems," Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 360-372, Feb. 2009.   2009 Published
[10] El-Gebeily, M. A., Khalid Al-Shammari, and Donal O’Regan, "Existence and Quasilinearization in Banach Spaces," Journal of Mathematical Analysis and Applications, vol. 358, no. 2, pp. 345-354, 2009.   2009 Published
[11] El-Gebeily, M. A., "A Characterization of Self Adjoint Operators Determined by the Weak Formulation of Second Order Singular Differential Expressions," Glasgow Mathematical Journal, vol. 51, pp. 387-404, 2009.   2009 Published
[12] M. A. El-Gebeily, K. M. Furati, and Donal O'Regan, "The Finite Element-Galerkin Method for Singular Self-Adjoint Differential Equations," Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 735-752, Jan. 2009.   2009 Published
[13] El-Gebeily, M. A. and Donal O'Regan, "EXISTENCE AND QUASILINEARIZATION FOR A CLASS OF NONLINEAR ELLIPTIC SECOND ORDER PARTIAL DIFFERENTIAL EQUATIONS," Dynamic Systems and Applications, vol. 17, pp. 445-458, 2008.   2008 Published
[14] El-Gebeily, M. A. and Donal O'Regan, "Existence, upper and lower solutions and quasilinearization for singular differential equations," IMA Journal of Applied Mathematics, vol. 73, pp. 323-344, 2008.   2008 Published
[15] El-Gebeily, M. A. and Donal O'Regan, "Upper and lower solutions and quasilinearization for a class of second order singular nonlinear differential equations with nonlinear boundary conditions," Nonlinear Analysis: Real World Applications, vol. 8, no. 2, pp. 636-645, 2007.   2007 Published
[16] M. A. El-Gebeily and D. O Regan, "A quasilinearization method for a class of second order singular nonlinear differential equations with nonlinear boundary conditions," Nonlinear Analysis: Theory, Methods & Applications, vol. 8, no. 1, pp. 174-186, 2007.   2007 Published
[17] M. A. El-Gebeily and D. O Regan, "A generalized quasilinearization method for second-order nonlinear differential equations with nonlinear boundary conditions," Journal of Computational and Applied Mathematics, vol. 192, no. 2, pp. 270-281, June 2006. 2006 Published
[18] M. A. El-Gebeily, F. A. Fairag, R. S. Alassar, and M. B. M. Elgindi, "H2 solutions for the stream function and vorticity formulation of the Navier–Stokes equations," Applied Mathematics and Computation, vol. 177, no. 2, pp. 686-696, 2006. 2006 Published
[19] M. A. El-Gebeily and Balarabe Yushau, "Curve Graphing in MS Excel and Applications," Spreadsheets in Education, pp. 0-0, 2006. Accepted. 2006 Accepted
[20] M. A. El-Gebeily and B. Yushau, "Numerical Integration Using MS Excel," in where, 2006. 2006
[21] M. A. El-Gebeily and B. Yushau, "Lagrange Interpolation Using MS Excel," in Where, 2006. 2006
[22] M. A. Gebeily,  "Weak formulation of singular differential expressions in spaces of functions with minimal derivativesaccepted," Abstract and Applied Mathematics, vol. 7, pp. 691-705, Sep. 2005. 2005 Published
[23] M. A. El-Gebeily and B. Yushau, "Linear Systems of Equations, Matrix Inversion, and Linear Programming Using MS Excel," International Journal of Mathematical Education in Science and Technology, pp. 0-0, 2005. Accepted. 2005 Accepted
[24] M. A. Gebeily and Balarabe Yushau,  "Using MS Excel to Solve System of Linear equations, Linear Programming, and Matrix Inversion Problems,", 2005. 2005
[25] M. A. Gebeily and Balarabe Yushau,  "Algebraic manipulation with polynomials using MS Excel,", pp. 67 - 73, Apr. 2005. 2005
[26] M. A. Gebeily and Balarabe Yushau, "Some algebraic manipulations with polynomials using MS Excel (Division and Multiplication Tables)," International Journal for Technology in Mathematics Education, vol. 12, no. 2, pp. 85-91, 2005. 2005 Published
[27] M. A. Gebeily and Balarabe Yushau, "Numerical Methods with MS Excel," Mathematics and Computer Education, pp. 0-0, 2005. Submitted. 2005 Submitted
[28] M. A. Gebeily and B. Yushua,  "Some applications of MS Excel in teaching Mathematics," Learning and Teaching Mathematics, vol. 2, pp. 31-34, 2005. 2005 Published
[29] M. A. Gebeily and Balarabe Yushau,  "Some Applications of MS Excel in Doing Mathematics," Learning and Teaching Mathematics, no. 2, pp. 31-34, 2005. 2005 Published
[30] M. A. Gebeily,  "A systematic Study of Frame Sequences," In proceedings of the International Workshop on Applications of Wavelets to Real World Problems, pp. 165-179, Jul. 2005. 2005
[31] M. A. Gebeily and Y. A. Fiagbedzi,  "On Certain Properties of the Regular n-Simplex," International Journal of Mathematical Education in Science and Technology, vol. 35, no. 4, pp. 617-629, 2004. 2004 Published
[32] Y. A. Fiagbedzi and M. A. Gebeily,  "The inscribed sphere of an n-simplex," International Journal of Mathematical Education in Science and Technology, vol. 35, no. 2, pp. 261-267, 2004. 2004 Published
[33] M. A. Gebeily and K. M. Furati,  "Real Self-Adjoint Sturm-Liouville Problems," Applicable Analysis, vol. 83, no. 4, pp. 377-387, Apr. 2004. 2004 Published
[34] M. A. Gebeily and M.B. Elgindi,  "Convergence and the Optimal Choice of the Relaxation Parameter for a Class of Iterative Methods," In proceedings of the ICIAM 2003, Sydney, 2003. 2003
[35] K. M. Furati and M. A. Gebeily,  "Regular Approximation of Singular Second Order Differential Expressions," Journal of Mathematical Analysis and Applications, vol. 283, pp. 100-113, 2003. 2003 Published
[36] M. A. Gebeily,  "Regular Approximation of Singular Self-Adjoint Differential Operators," IMA Journal of Applied Mathematics, vol. 68, pp. 471-489, 2003. 2003 Published
[37] M. A. Gebeily and B. S. Attili, "An Iterative Shooting Method for a Certain Class of Singular Two-Point Boundary Value Problems," Computers & Mathematics with Applications, vol. 45, pp. 69-76, 2003. 2003 Published
[38] M. A. Gebeily,  "A Variational Formulation for Regular and Singular Self-Adjoint Differential Operators," Annals of Differential Equations, vol. 18, no. 1, pp. 40-50, 2002. 2002 Published
[39] K. M. Furati and M. A. Gebeily,  "A Higher Order Method for Nonlinear Singular Two-Point Boundary Value Problems," International Journal of Mathematics and Mathematical Sciences, vol. 30, no. 5, pp. 257-269, 2002. 2002 Published
[40] M. A. El-Gebeily, W. M. Elleithy, and H. J. Al-Gahtani, "Convergence of the Domain Decomposition Finite Element-Boundary Element Coupling Methods," Computer Methods in Applied Mechanics and Engineering, vol. 191, pp. 4851-4867, 2002. 2002 Published
[41] G. K. Beg and M. A. Gebeily,  "A Galerkin Method of O(h^2) for Singular Boundary Value Problems," International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 6, pp. 361-369, Feb. 2002. 2002 Published
[42] K. A. F. Moustafa and M. A. Gebeily,  "Effect of Manufacturing Tolerances on Rotor-Bearing Systems Stability via Interval Analysis," In proceedings of the 7th International Conference on Production Engineering, Design and Control, pp. 3-15, Feb. 2001. 2001
[43] G. K. Beg and M. A. Gebeily, "A Galerkin Method for Nonlinear Singular Two Point Boundary Value Problems," Arabian Journal for Science and Engineering, vol. 26, no. 2A, pp. 155-165, Jul. 2001. 2001 Published
[44] W. M. Elleithy, H. J. Al-Gahtani, and M. A. Gebeily, "Iterative Coupling of BE and FE Methods in Elastostatics," Engineering Analysis with Boundary Elements, vol. 25, pp. 685-695, 2001. 2001 Published
[45] K. A. F. Moustafa and M. A. Gebeily, "Necessary and Sufficient Conditions for the Stability of Linear Parameter-Dependent Syatems," International Journal of Systems Science, vol. 32, no. 7, pp. 931-936, 2001. 2001 Published
[46] M. A. Gebeily,  "Computation of the eigenelements of singular two-point boundary value problems," International Journal of Computer Mathematics, vol. 78, pp. 539-550, 2001. 2001 Published
[47] Y. A. Fiagbedzi and M. A. Gebeily,  "Existence and Uniqueness of the Solution of a Class of Nonlinear Functional Differential Equations," Annals of Differential Equations, vol. 16, no. 4, pp. 381-390, 2000. 2000 Published
[48] M. A. El-Gebeily and K. M. Furati, "A Shooting Method for Nonlinear Singular Boundary Value and Sturm-Liouville Problems," in Proceedings of the 16th IMACS World Congress, IMACS, Lausanne-Switzerland, 2000, pp. 21-25.   2000
[49] M. A. El-Gebeily and K. M. Furati, "On the Completeness of the Set of Eigenvectors of a Certain Class of Self-Adjoint Finite Difference Operators," IMA Journal of Applied Mathematics, vol. 65, no. 1, pp. 29-43, 2000.   2000 Published
[50] M. A. Gebeily and B. S. Attili,  "An Iterative Method for Solving Singular Two-Point Boundary Value Problems," In proceedings of the International Conference on Biomathematics - Bioinformatics and Applications of Functional Differential Equations, 1999. 1999
[51] M. A. Gebeily, Y. Abu Baker, and M. B. M. Elgindi,  "The Generalized Eigenvalue Problem for Tridiagonal Symmetric Interval Matrices”, Int. J. Control," International Journal of Control, vol. 72, no. 6, pp. 531-535, 1999. 1999 Published
[52] M. Yousuf, M. A. Elgindi, and M. A. Gebeily,  "Necessary and Sufficient Conditions for the Regularity of an Interval Matrix," International Journal of Computer Mathematics, vol. 73, pp. 217-223, 1999. 1999 Published
[53] W. M. Elleithy, H. J. Al-Gahtani, and M. A. El-Gebeily, "Convergence of The Iterative Coupling of BEM and FEM," in Boundary Elements, 1999, pp. 281-290. 1999
[54] Yousuf, M., Elgindi, M. B. M., and M. A. El-Gebeily, "Necessary and Sufficient Conditions for Regularity and Stability of Interval Matrices," International Journal of Computer Mathematics, vol. 73, no. 3, 1999.   1999 Published
[55] M.B. Elgindi, M. A. Gebeily, and K. A. F. Moustafa, "Improved Margin of Stability of Interval Matrices," JSME International Journal, Series C: Mechanical Systems Machine Elements and Manufacturing, vol. 41, no. 1, pp. 90-93, 1998. 1998 Published
[56] M. A. Gebeily and I. T. Abu-Zaid,  "On a finite difference method for singular two-point boundary value problems," IMA Journal of Numerical Analysis, vol. 18, pp. 179-190, 1998. 1998 Published
[57] B. S. Attili, M. B. Elgindi, and M. A. Gebeily,  "Initial Value Methods for the Eigenelements of Singular Two-Point Boundary Value Problems," Arabian Journal For Science and Engineering, Section C,, vol. 22, no. 2C, pp. 67-77, 1997. 1997 Published
[58] G. K. Beg and M. A. Gebeily,  "A Galirkin Method for Singular Two-Point Linear Boundary Value Problems," Arabian Journal For Science and Engineering, Section C,, vol. 22, no. 2C, pp. 79-97, 1997. 1997 Published
[59] M.B. Elgindi, M. A. Gebeily, and K. A. F. Moustafa,  "Improved Estimate of the Margin of Stability of Interval Matrices," In proceedings of the 4th International Conference on Electronics, Circuits and Systems, no. 105, pp. 102, Dec. 1997. 1997
[60] I. T. Abu-Zaid and M. A. Gebeily,  "A Finite Difference Method for Approximating the Solution of a Certain Class of Singular Two-Point Boundary Value Problems," Arab Journal of Mathematical Sciences, vol. 1, no. 1, pp. 25-39, 1995. 1995 Published
[61] M. A. Gebeily and H. E. Emara Shabaik,  "Approximate Solution of the Fokker-Planck-Kolmogorov Equation by Finite Elements," Communications in Numerical Analysis in Engineering, vol. 10, pp. 763-771, 1994. 1994 Published
[62] I. T. Abu-Zaid and M. A. Gebeily,  "A Finite Difference Method for the Spectral Approximation of a Class of Singular Two-Point Boundary Value Problems -," IMA Journal of Numerical Analysis, vol. 14, pp. 545-562, 1994. 1994 Published
[63] M. A. Gebeily, A. Boumunir, and M. B. M. Elgindi,  "Existence and Uniqueness of Solutions of a Class of Two-Point Singular Nonlinear Boundary Value Problems," Journal of Computational and Applied Mathematics, vol. 46, pp. 345-355, 1993. 1993 Published
[64] K. A. F. Mostafa and M. A. El-Gebeily, "Free Vibration Characteristics of Structures with Nonlinear Underlying Soil," Transactions of the Canadian Society for Mechanical Engineering, vol. 113, no. 1, pp. 95-99, 1991. 1991 Published
[65] K. A. F. Mostafa and M. A. Gebeily,  "Asymptotic Analysis of Almost Periodic Weakly Nonlinear Systems," International Journal of Control, vol. 54, no. 3, pp. 561-575, 1991. 1991 Published
[66] M. A. Gebeily and K. A. F. Mostafa,  "New Linearization Technique for a Class of Nonlinear Systems," International Journal of Control, vol. 49, no. 5, pp. 1569-1579, 1989. 1989 Published
[67] T. W. Abou-Arab, M. A. Gebeily, W. Asrar, and A. F. Al-Qassem, "Theoretical Study of Turbulent Two-Phase Convective Heat Transfer," Journal of Engineering and Applied Science, vol. 36, pp. 163-183, 1989. 1989 Published
[68] K. A. F. Mostafa and M. A. Gebeily,  "Effect of Nonlinearity on Natural Frequencies of Structures," In proceedings of the Proceedings of conference on modern practice in stress and vibration analysis, Apr. 1988. 1988
[69] M. A. Gebeily and T. W. Abou-Arab,  "A Progress Study of Two Phase Gas-Solid Flows-Solution of Simplified Flow Governing Equations, Heat and Technology,", vol. 6, no. 3-4, pp. 92-109, 1988. 1988 Published
[70] K. A. F. Mostafa and M. A. Gebeily,  "Effects of Nonlinear Soil Behavior on Vibration Characteristics of Offshore Structures Subjected to Earthquakes," In proceedings of the Proceedings of the sixth International ASME conference on offshore mechanics and arctic engineering (OMAE), Mar. 1987. 1987
[71] M. A. Gebeily and J. E. Wolfe,  "Isometries of the Disk Algebra," Proceedings of the American Mathematical Society, vol. 93, pp. 697-702, 1985. 1985 Published
[72] M. A. El-Gebeily and A. A. Cherid, "Deblurring and Denoising of Images with Minimization of Variation and Negative Norms,". Submitted


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 Boundary conditions of differential operators determined by weak formulation M. A. El-Gebeily KFUPM Internal Research Sep 2009 Aug 2010 12 Approved
2 Transient Inviscid Flow Past Two Cylinders R. S. Alassar M. A. El-Gebeily KFUPM Internal Research IN070373 Sep 2007 Feb 2009 18 Completed
3 Wavelet and Fractal Methods for the Analysis of Metrological Data of Saudi Arabia Phase 2 M. A. El-Gebeily Shafiqur Rehman KFUPM Internal Research IP/2007-18 Sep 2007 Aug 2008 12 Completed
4 Approximating Singular ODEs by Nearby Regular Ones: Theoretical and Computational Issues M. A. El-Gebeily K. M. Furati
H. Z. Tawfiq
KFUPM Internal Research MS/SINGULAR ODE/274 2005 2008 36 In Progress
5 On the Effect of Sphericity on Forced Convection R. S. Alassar F. A. Fairag
M. A. El-Gebeily
KFUPM MS/SPHERICITY/225 Jan 2001 Jan 2003 30 Completed
6 Using MS-Excel to Do Mathematics M. A. El-Gebeily B. Yushau
M. R. Abujiya
KFUPM-DAD DAD/2005/08 12 Proposed
7 Wavelet and Fractal Methods for the Analysis of the Meteorological Data of Saudi Arabia M. A. El-Gebeily Shafiqur Rehman KFUPM Internal Research Internal/Fractal/310 12 Approved


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH202 03 172 Q1 Q2 Q3 Q4 Q5
MATH202 07 172
(See section: 03 )
MATH202 03 171 Q1 Q2 Q3 Q4 Q5
(See section: 05 )
MATH202 05 171
(See section: 03 )
MATH202 09 162 Q1 Q2 Q3 Q4 Q5
(See section: 15 )
MATH202 15 162 Q1 Q2 Q3 Q4 Q5
MATH202 07 161 Q1 Q2 Q3 Q4 Q5
MATH202 09 161 Q1 Q2 Q3 Q4 Q5
(See section: 07 )
MATH202 01 152 E1 E2 F1 Q1 Q1 Q2 Q3 Q4 Q5
MATH202 06 152 Q1 Q2 Q3 Q4 Q5
(See section: 01 )
MATH202 08 151 Q1 Q2 Q3 Q4 Q5
MATH485 01 151 Q1 Q2 Q3 Q4 S1 E1 E2 F1
MATH201 11 142 Q1 Q2 Q3 Q4 Q5
MATH322 01 142 F1 E1 E2 Q1 Q2 Q3 Q4
MATH201 09 141 Q1 Q2 Q3 Q4 Q5
(See section: 16 )
MATH201 16 141 Q1 Q2 Q3 Q4 Q5
(See section: 09 )
MATH201 02 132 Q1 Q2 Q3 Q4 Q5 Q6
MATH322 01 132 E1 E2 E3 Q1 Q2 Q3 Q4
MATH201 12 131 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6
MATH322 01 131 F1 E1 E2 E3 Q1 Q2 Q3 Q4 S1
MATH201 01 122
(See section: 02 )
MATH201 02 122 Q1 Q2 Q3 Q4 Q5 Q6
MATH690 02 121 F1 E2 E1 S1
MATH201 01 112 F1 E1 E2 Q1 Q2 Q3 Q4 Q5 Q6
MATH571 01 112 S1 F1 E1 E2 O1
MATH201 02 111 Q1 Q2 Q3 Q4 Q5 Q6
(See section: 08 )
MATH201 08 111 Q1 Q2 Q3 Q4 Q5 Q6
(See section: 02 )
MATH201 06 102 Q1 Q2 Q3 Q4 Q5 Q6
MATH574 01 102 S1 F1 E1 O1
MATH201 02 101 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 06 101 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 04 092 Q1 Q2 Q3 Q4 Q5 Q6
(See section: 05 )
MATH201 05 092 Q1 Q2 Q3 Q4 Q5 Q6
MATH696 02 092
MATH202 11 091 F1 E2 E1 Q1 Q2 Q3 Q4 Q5 S1
MATH673 01 091 S1 E1
MATH579 01 082
MATH690 01 081
MATH201 06 072 F3 E1 E2 Q1 Q2 Q3 Q5 Q4
MATH640 01 072 F1 E1 E2 S1
MATH201 11 071 F3 E1 E2 Q1 Q2 Q3 Q4 Q5
MATH535 01 071 F1 E1 E2
MATH321 02 062 F3 E1 E2
MATH499 01 062 H1
MATH260 04 061 F3 E1 E2 Q1 Q2 Q3 Q4 Q5
MATH411 01 061 F1 F2 E1 E2 S1 O1
MATH260 07 052 F4 E1 E2 E3
MATH311 01 052 F4 E1 E2 E3 O1 O2 O3
MATH201 17 051 E1 E2 E3 F1
MATH201 19 051
(See section: 17 )
MATH201 09 042
MATH201 05 041 F1 F2 F3 F4
MATH201 18 041
(See section: 05 )
MATH201 01 032
MATH201 07 032


Teachnical Reports

# Title View
1 Procedural Approach to Sketching Graphs Using MS Excel:  M. A. Gebeily and Balarabe Yushau, Dec 2005. 340
2 Necessary and Sufficient Condition for Regularity and Stability of Interval Matrices:  xx, xx, and M. A. Gebeily, Jan 1997. 215

[Last Update: 11/12/2019]